MathSciNet Relay Station
MathSciNet bibliographic data
MR667541 (83m:32023) 32F15
Lempert, László Imbedding strictly pseudoconvex domains into a ball. Amer. J. Math. 104 (1982), no. 4, 901–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement